# SDR SWAA2021111542526

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737*
- Aircraft serial: 29805
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY PANELS 191AR; 191FR SUPPORT ASSEMBLY CRACKED ; / [01] REMOVED AND REPLACED RIGHT WING TO BODY PANELS 191AR; 191FR SUPPORT ASSEMBLY IAW SRM 51-40-02
